# SDR SWAA071695

- Difficulty date: April 2, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 46,278 hours, 40,219 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 41600019
- Part serial: 0795
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED ELECTRICAL ODOR COMING FROM AFT GALLEY COFFEEMAKER, F/A PULLED C/B AS PRECAUTIONARY MEASURE.  INSPECTED AFT GALLEY AREA ISOLATED FAULT TO NR 1 COFFEEMAKER.  REMOVED AND REPLACED NR 1 COFFEEMAKER PER MM.
